# SDR HEED95410

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 7630207028059
- Condition: Cracked
- Location: Intake
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON NEW AIRCRASFT AT ARRIVAL  A  7  1/2" CRACK INSCREEN WITH 2 SMALL PIECES OF WIRE ABOUT 1/2" MISSING FROM SCREEN IN 2 PLACES (NOTE) SCREEN MFG  FEBURARY 3, 1995.  REPLACED UNIT
